# SDR UPS05845755

- Difficulty date: November 1, 2005
- Submitted: November 14, 2005
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 81,078 hours, 26,768 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 56122985
- Condition: Corroded
- Location: Fr 32
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT NOSE TUNNEL, UPPER CEILING PRESSURE PANEL HAS 2 SHEARED RIVETS CRACKS AND BULGING CORROSION AT APPROX STA -32 LBL65.  REMOVED EXISTING REPAIR FINGER DOUBLER, FINGER DOUBLER "T" FITTING AND 2 ATTACH FITTINGS.  REMOVED CORRODED AREA.  FABRICATED AND INSTALLED FILLER, 4 REPAIR DOUBLERS, 1 REPAIR SPLICE IAW SRO 8 530026 AND SRM 51-3-0, 51-1-21 AND 51-1-20D.
